# SDR SIMA20220106002

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 40,198 hours, 35,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS AND OUTSIDE EMERGENCY LIGHTS ARE ON IN ARM POSITION-C/A-RAR #4 EMER BATTERY AND CHARGER BASE IAW EMB 145 AMM 33-50-04 OPC AND FUNC CHK GOOD
